REAL

Nash-type equilibria on Riemannian manifolds: A variational approach

Kristály, Alexandru (2014) Nash-type equilibria on Riemannian manifolds: A variational approach. Journal de Mathématiques Pures et Appliquées, 101 (5). pp. 660-688. ISSN 0021-7824

[img] Text
Kristaly_JMPA.pdf
Restricted to Registered users only

Download (392kB)
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA73 Geometry / geometria
Q Science / természettudomány > QA Mathematics / matematika > QA74 Analysis / analízis
Depositing User: Dr. Alexandru Kristaly
Date Deposited: 18 Sep 2014 10:15
Last Modified: 18 Sep 2014 10:15
URI: http://real.mtak.hu/id/eprint/15235

Actions (login required)

View Item View Item